# SDR CA000501035

- Difficulty date: April 28, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2720 · Rudder Control System
- Part: Stud
- Part number: 26S83
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) A/C EXPERIENCED RESTRICTED MOVEMENT OF THE RUDDER PEDALS.  ONE OF THE STUDS HAD POPPED OUT OF THE RUDDER PEDELS PRETECTIVE PANEL RESTRICTING THE MOVEMENT IN FLIGHT.STUDS WERE REMOVED AND SENT TO BOMBARDIER FOR INVESTIGATION.
